# SDR FDEA201703180954

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 77,897 hours, 14,095 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051502
- Condition: Corroded
- Location: Center Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER MLG WHEEL WELL, RIGHT PILLOW BLOCK AFT BORE HAS CORROSION.  REAMED TO REMOVE CORROSION.  INSTALLED A BUSHING IAW SRM 53-40-14-2R.
